# SDR ASAA0080437

- Difficulty date: July 12, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON LONGERON 28L, FS 1200.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION FROM FS 1200 TO 1220 IAW DC9 SRM 53-02, FIG 18.  (M)
